Ayuda
Ir al contenido

Dialnet


A note on polynomial characterizations of asplund spaces

    1. [1] Universidade Federal de Uberlândia

      Universidade Federal de Uberlândia

      Brasil

    2. [2] Universidade Federal de Campina Grande

      Universidade Federal de Campina Grande

      Brasil

  • Localización: Proyecciones: Journal of Mathematics, ISSN 0716-0917, ISSN-e 0717-6279, Vol. 24, Nº. 1, 2005, págs. 13-20
  • Idioma: inglés
  • Enlaces
  • Resumen
    • In this note we obtain several characterizations of Asplund spaces by means of ideals of Pietsch integral and nuclear polynomials, extending previous results of R. Alencar and R. Cilia-J. Gutiérrez.


Fundación Dialnet

Dialnet Plus

  • Más información sobre Dialnet Plus

Opciones de compartir

Opciones de entorno